# SDR ABXA030175

- Difficulty date: April 30, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 71,052 hours, 82,839 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Part number: 49125392
- Condition: Cracked
- Location: Pylon Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER INBOARD FITTING CRACKED FS 965 PYLON BULKHEAD RIGHT SIDE.  REPLACED FITTING IAW DC-9 SRM 51-30-1 AND 51-30-5.
